# SDR TAOA129615

- Difficulty date: December 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919TS
- Make and model: Boeing 727225
- Aircraft serial: 20447
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: S106
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON OVERNIGHT CHECK, THE FORWARD R1 DOOR EMERGENCY LIGHT WAS FOUND INOP.  REPLACED FORWARD EMERGENCY EXIT LIGHT BATTERIES.  OPERATIONAL CHECKED OK.  (M)
